# SDR ENHA0516

- Difficulty date: May 27, 2005
- Submitted: May 28, 2005
- Operation: Air carrier
- Aircraft: N9973M
- Make and model: Cessna 207A
- Aircraft serial: 20700771
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 10300BR
- Part serial: E113824
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMMETER SHOWS NO CHARGE DISCHARGE, ALT INOP.
